H∞-Filter Design for a Class of Networked Control Systems Via T-S Fuzzy-Model Approach

Full text for this resource is not available from the Research Repository.

Jiang, Bin, Mao, Zehui and Shi, Peng (2010) H∞-Filter Design for a Class of Networked Control Systems Via T-S Fuzzy-Model Approach. IEEE Transactions on Fuzzy Systems, 18 (1). pp. 201-208. ISSN 1063-6706


This paper is concerned with H∞-design for a class of networked control systems (NCSs) with multiple state-delays via the Takagi– Sugeno (T–S) fuzzy model. The transfer delays and packet loss that are induced by the limited bandwidth of communication networks are considered. The focus of this paper is on the analysis and design of a full-orderH∞ filter, such that the filtering-error dynamics are stochastically stable, and a prescribedH∞ attenuation level is guaranteed. Sufficient conditions are established for the existence of the desired filter in terms of linear-matrix inequalities (LMIs). An example is given to illustrate the effectiveness and applicability of the proposed design method.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7451
DOI 10.1109/TFUZZ.2009.2037009
Official URL http://dx.doi.org/10.1109/TFUZZ.2009.2037009
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19948, filter, fuzzy systems, networked control systems (NCSs)
Citations in Scopus 162 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login